# SDR QXEA2010043000291

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,936 hours, 8,459 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Controller
- Part number: 699018003
- Part serial: 1548
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 7,274 hours, 7,858 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON AFTER TAKEOFF FLOW WHEN PROPS WERE BROUGHT BACK TO 900 RPM A NOISE SIMILAR TO PROPELLER UNSYNC BEGAN AND CONTINUED. ENGINE INDICATIONS APPEARED TO BE MATCHED. NOISE DECREASED WHEN PROPS WERE BROUGHT TO 1020 ON LANDING BUT STILL OCCURED EVERY 15 SECONDS OR SO.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  PERFORMED GREASE LEVEL CHECK OF NR 1 & NR 2 PROPS, CHECKS GOOD. CHECKED ANVS & GVI OF TQ COMPENSATORS, CHECKS GOOD. REPLACED NR2 PEC AS PRECAUTIONARY, GROUND RUN CHECKS GOOD. CHECK FLIGHT PERFORMED AND PASSED. RETURNED TO SERVICE.
